Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 33, No. 1, pp. 91-101 (2017)

On a type of trans-Sasakian manifolds

Krishnendu De

Konnagar High School

Abstract: The object of the present paper is to study 3-dimensional trans-Sasakian manifolds admitting a $W_{2}$-curvature tensor. Trans-Sasakian manifolds satisfying the curvature condition $S(X,\xi).R=0$ is also considered.

Keywords: Trans-Sasakian manifold, $W_{2}$-curvature tensor, Concircular curvature tensor, Conformal curvature tensor, Einstein manifold

Classification (MSC2000): 53C15; 53C40

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2017 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition